MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2408-74
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:\ model number/catalog number: sc-2408-74.\ serial number: (b)(6).\ batch/lot number: 20460191.\ model/catalog description: avista mri perc lead kit 74 cm.\ unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the leads had high impedances.The patient underwent a lead replacement procedure.Patient for coverage of pain area in recovery.

Brand Name
Avista? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50037763
Report Number3006630150-2026-05319
Device Sequence Number10421130
Product Code LGW
UDI-Device Identifier08714729904823
UDI-Public(01)08714729904823(17)190331(10)20460191
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberSC-2408-74
Device Catalogue NumberSC-2408-74
Device Lot Number20460191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale